# SDR A6WA201643952

- Difficulty date: May 28, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 31,235 hours, 30,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 601R35212103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR UPPER LINTEL MACHINED FITTING SUPPORT ANGLE CRACKED, FS 621 - FS 625.
